MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Photos were provided by the customer.Investigation is pending.Initial reporter address: (b)(6).
 
Event or Problem Description
The event involved a check valve with male/female luer lock, where it was reported in the infusion line, blood returns through the non-return valve.The event occurred in the anesthesia operating room when the product was placed on the infusion line.The valve was changed.The customer stated there was non clinically significant blood loss.There was a delay in therapy due to the time to change valve and bandage.The therapy was completed.There was no drug administered, but contrast agent.The doctor had some blood on his hands.There was no medical intervention needed, just hand washing.The leak did not come into contact with the patient.The leak was cleaned up according to facility protocol with no specific kit.The patient¿s condition before, during and after the incident was under general anesthesia.The patient received the full intended dose after changing the consumable.There was patient involvement, however, no report of patient harm.
 
Additional Manufacturer Narrative
Received one new 011-cs25, check valve with male/female luer lock for inspection.No defects or anomalies noted.The set was primed at gravity pressure per packaging directions.The back pressure was tested per product specifications.There was no back flow observed.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 4/22/2024.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19043314
Report Number9617594-2024-00368
Device Sequence Number7355081
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)280801(10)13745518
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13745518
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRAST, UNK MFR.; UNSPECIFIED INFUSION LINE, UNK MFR.
Patient SexUnknown